# SDR CA080708003

- Difficulty date: July 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 6,154 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT 5 MILES THROTTLES TO IDLE FOR FLAP SPEED TO PERFORM A STRAIGHT-IN ON RUNWAY 31 IN HIGH LEVELS AB.  CANCELLED GEAR WARNING HORN.  SELECTED FLAPS ON SCHEDULE BUT DID NOT SELECT GEAR DOWN.  ATTITUDE DID NOT FEEL RIGHT IN THE FLAIR.  HEARD GRINDING NOISE AND IMMEDIATELY KNEW WHY.  IT DID`T FEEL RIGHT.  PERFORMED GO AROUND, SELECTED GEAR DOWN AND LANDED NORMALLY.  ACFT WAS INSPECTED.
